# SDR SOKF20181011007

- Difficulty date: October 9, 2018
- Submitted: October 11, 2018
- Operation: Air carrier
- Aircraft: N570TA
- Make and model: Airbus A321-231
- Aircraft serial: 3869
- Aircraft time: 36,175 hours, 11,245 cycles
- Engine: Iae V2533A5
- Engine time: 43,069 hours, 5,643 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING T/O FROM SAL TO IAD, THE AIRCRAFT REJECTED THE T/O DUE TO ECAM WARNING N1 EXCEEDED PARAMETERS. PERFORMED TSM TASK CARD 77.00.00.810.813B, 77.00.00.810.814B AND AMM 77.00.00.860.010B AND WERE FOUND THAT THE VALUES RECORDED WERE 99.88% FOR ENGINE 1 AND 99.75% FOR ENGINE 2, DUE TO THESE VALUES ARE NORMAL IAW THE VALUES ESTABLISHED IN THE MANUAL, NO MORE ACTION IS REQUIRED. THE AIRCRAFT RETURN TO NORMAL OPERATION.
